Alert archive / Massachusetts / Frost Advisories in 2015

Frost Advisory 6, NWS Boston/Norton, MA

October 4, 2015Franklin County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Oct 4, 2015, 3:38 PM EDT for Franklin County, Hampshire County, Massachusetts. It took effect at Oct 5, 2015, 4:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2015, 3:38 PM EDT (19:38 UTC)
In effect from
Oct 5, 2015, 4:00 AM EDT
Expired
Oct 5, 2015, 6:46 AM EDT
In force
3 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS71 KBOX 041938
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
338 PM EDT SUN OCT 4 2015


MAZ002-008-050345-
/O.NEW.KBOX.FR.Y.0006.151005T0800Z-151005T1300Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD
338 PM EDT SUN OCT 4 2015

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY.

* LOCATION...WESTERN FRANKLIN COUNTY...WESTERN HAMPSHIRE COUNTY.

* TEMPERATURES...AROUND 36.

* TIMING...4 AM TO 9 AM MONDAY.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
767 
WWUS71 KBOX 050327
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1127 PM EDT SUN OCT 4 2015

DEFAULT OVERVIEW SECTION
MAZ002-008-051130-
/O.CON.KBOX.FR.Y.0006.151005T0800Z-151005T1300Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD
1127 PM EDT SUN OCT 4 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
MONDAY...

* LOCATION...WESTERN FRANKLIN COUNTY...WESTERN HAMPSHIRE COUNTY.

* TEMPERATURES...AROUND 36.

* TIMING...4 AM TO 9 AM MONDAY.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE 
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
326 
WWUS71 KBOX 050759
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
359 AM EDT MON OCT 5 2015

MAZ002-008-051300-
/O.CON.KBOX.FR.Y.0006.151005T0800Z-151005T1300Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD
359 AM EDT MON OCT 5 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATION...WESTERN FRANKLIN COUNTY...WESTERN HAMPSHIRE COUNTY.

* TEMPERATURES...AROUND 36.

* TIMING...4 AM TO 9 AM THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION THAT IS LEFT UNPROTECTED MAY BE 
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
349 
WWUS71 KBOX 051046
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
646 AM EDT MON OCT 5 2015

MAZ002-008-051200-
/O.CAN.KBOX.FR.Y.0006.000000T0000Z-151005T1300Z/
WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD
646 AM EDT MON OCT 5 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 4, 3:18 PM EDT, 20 minutes earlier.

Area forecast discussion, Oct 4, 3:18 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
318 PM EDT SUN OCT 4 2015

.SYNOPSIS...
HIGH PRESSURE OVER EASTERN CANADA WILL BRING DRY WEATHER AND A
COOL NORTHEAST FLOW TO SOUTHERN NEW ENGLAND. HURRICANE JOAQUIN
WILL TRACK SEVERAL HUNDRED MILES OFFSHORE MONDAY AND MONDAY NIGHT.
HIGH PRESSURE WILL BRING DRY AND NEAR SEASONABLE CONDITIONS
TUESDAY THROUGH THURSDAY. LOW PRESSURE AND AN ASSOCIATED COLD
FRONT WILL BRING SCATTERED SHOWERS LATE FRIDAY INTO NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THROUGH 8 PM...
NORTHEAST LOW LEVEL FLOW COMING OFF THE GULF OF MAINE HAS BROUGHT
CLOUDS TO EASTERN AND CENTRAL MASS...RI AND NORTHEAST CT. EXPECT
THESE CLOUDS TO LINGER THROUGH THE EVENING. AFTERNOON RADAR SHOWS
SOME HINTS OF LIGHT PCPN ALONG THE SOUTH COAST. SURFACE OBS SHOW
10-15F DEW POINT DEPRESSIONS AT THE SURFACE. CAN/T RULE OUT SOME
WIDELY SCATTERED SPRINKLES IN SOUTHEAST MASS THROUGH THE EVENING
BUT ANY AMOUNTS THAT DO OCCUR SHOULD BE VERY LIGHT.

NORTHEAST WINDS REMAIN GUSTY WITH VALUES 20-30 KNOTS...STRONGEST
GUSTS ALONG THE CAPE AND ISLANDS.

TEMPS SHOULD LINGER IN THEH 50S EXCEPT NEAR 60 IN HARTFORD-
SPRINGFIELD AND AROUND PROVIDENCE.

TONIGHT...

HIGH PRESSURE WILL BE CENTERED OVER MAINE AND THE MARITIMES. THIS
WILL MAINTAIN A NORTHEAST FLOW INTO SOUTHERN NEW ENGLAND. THE
RIDGE AXIS LOOKS LIKE IT WILL MOVE OVER WESTERN MASS OVERNIGHT
WHICH WOULD BRING LIGHT WINDS TO THAT PART OF OUR AREA. ONE
QUESTION IS WHETHER SKIES IN NORTHWEST MASS WILL REMAIN MOSTLY
CLEAR WHICH WOULD ALLOW RADIATIONAL COOLING. WITH AFTERNOON DEW
POINTS AROUND 36 DEGREES THIS WOULD BRING CONCERN FOR PATCHY FROST
IN THE WESTERN PARTS OF FRANKLIN AND HAMPSHIRE COUNTIES LATE AT
NIGHT. WE WILL ISSUE A FROST ADVISORY FOR THESE LOCATIONS FOR LATE
TONIGHT. FARTHER SOUTH AND EAST...CLOUDS AND RESIDUAL WIND SHOULD
KEEP TEMPS COOL BUT NOT FROSTY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MONDAY...
HIGH PRESSURE REMAINS IN CONTROL WITH NORTHEAST WINDS AND LOW
CLOUDS REMAINING OVER SOUTHEAST NEW ENGLAND WHILE THE INTERIOR HAS
LIGHT WIND AND PARTLY CLOUDY SKIES. HURRICANE JOACHIN MAKES ITS
CLOSEST APPROACH TO NEW ENGLAND MONDAY EVENING...WITH THE CENTER
ABOUT 510 MILES SOUTHEAST OF NANTUCKET. JOACHIN MAY CONTRIBUTE TO
THE CLOUDS OVER SOUTHEAST NEW ENGLAND BUT SHOULD BE TOO FAR
OFFSHORE TO GENERATE SIGNIFICANT EFFECTS FOR OUR AREA.

TEMPS IN THE MIXED LAYER...UP TO 925 MB AND POSSIBLY 900 MB...OVER
THE CT VALLEY WOULD SUPPORT MAX SFC TEMPS IN THE MID 60S. CLOUDS
FARTHER EAST SHOULD KEEP TEMPS A LITTLE COOLER...IN THE UPPER 50S
TO AROUND 60. DEW POINTS IN THE UPPER 30S AND 40S SUGGEST MIN
TEMPS IN THAT RANGE MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGHLIGHTS...

* DRY AND NEAR SEASONABLE CONDITIONS EXPECTED TUE THROUGH THU
* SCATTERED SHOWERS POSSIBLE FRIDAY INTO EARLY SATURDAY

OVERVIEW...
SPLIT FLOW PATTERN NEXT WEEK WITH LOW AMPLITUDE NORTHERN STREAM
ACROSS THE NORTHERN CONUS WHICH AMPLIFIES ACROSS THE GT LAKES LATE
IN THE WEEK AS UPPER RIDGE BUILDS ACROSS THE WEST COAST. ONE WEAK
SHORTWAVE PASSES TO THE N AROUND MIDWEEK WHICH BRINGS A COLD FRONT
THROUGH THE REGION. THEN MORE AMPLIFIED SHORTWAVE ENERGY AND ASSOCD
FRONTAL SYSTEM MOVE INTO NEW ENG FRI INTO SAT WHICH WILL BRING A
PERIOD OF SHOWERS...OTHERWISE MOST OF THE EXTENDED PERIOD WILL BE
DRY. TEMPS MODERATE AOA SEASONABLE LEVELS TUE/WED THEN COOLING A BIT
THU BEHIND A COLD FRONT.

DAILIES...

TUESDAY THROUGH THURSDAY...
HIGH PRES IN CONTROL FOR MUCH OF THE PERIOD WILL LEAD TO MOSUNNY
SKIES. SEASONABLE TEMPS TUE...WARMING A BIT ABOVE NORMAL WED IN
PREFRONTAL AIRMASS WITH SOME LOCATIONS EXCEEDING 70 DEGREES. COLD
FROPA LATE WED/WED EVENING WILL LIKELY BE DRY GIVEN LIMITED MOISTURE
AND CONVERGENCE...THEN STRONG HIGH PRES BUILDS TO THE NORTH THU
LEADING TO COOLER TEMPS.

FRIDAY INTO SATURDAY...
NEXT SHORTWAVE APPROACHES WITH GFS/ECMWF CONSISTENT ON SFC LOW TRACK
TO THE N BUT DIFFER ON TIMING OF SHOWERS AND HOW QUICKLY THIS SYSTEM
MOVES THROUGH. EXPECT A PERIOD OF SHOWERS SOMETIME LATE FRI INTO SAT
BUT TIMING VERY MUCH UNCERTAIN. GFS HAS MUCH OF THE SHOWERS LATE FRI
INTO FRI NIGHT WITH DRYING ON SAT...WHILE ECMWF HAS THE SHOWERS LATE
FRI NIGHT INTO SAT. UKMET AND GGEM MORE IN LINE WITH THE SLOWER
ECMWF SO FRI MAY END UP DRY WHILE SAT IS WET.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY NIGHT/...MODERATE CONFIDENCE.

THROUGH 8 PM...NORTHEAST WINDS GUST 20 TO 25 KT THROUGH EVENING
BUT SHOULD DIMINISH AS HIGH PRESSURE BUILDS SOUTH OVER NORTHERN
AND WESTERN NEW ENGLAND. CLOUDS MOVING OFF THE GULF OF MAINE AND
MASSACHUSETTS BAY HAVE GENERTED CIGS EITHER SIDE OF 3000 FEET.
EXPECT THESE TO LINGER IN RI AND EASTERN MASS THROUGH THE EVENING.

TONIGHT THROUGH MONDAY... LOWER CIGS EXPAND ACROSS RI/NORTHEAST
CT AND EASTERN MASS WITH HEIGHTS 2000 TO 2500 FEET...ESPECIALLY
SOUTH/EAST OF A BED-ORH-HFD LINE. NORTHEAST WINDS WILL LINGER IN
THIS CLOUD ZONE WITH GUSTS 20 TO 25 KNOTS OVER THE CAPE AND
ISLANDS. MVFR CIGS LINGER OVER RI AND SOUTHEAST MASS ON MONDAY.

MONDAY NIGHT...
LINGERING CLOUDS AS HURRICANE JOACHIN PASSES 510 MILES SOUTHEAST
OF NANTUCKET. MAINLY VFR.

KBOS TERMINAL...MODERATE CONFIDENCE REGARDING POTENTIAL FOR MVFR
CIGS TONIGHT.

KBDL TERMINAL...MODERATE CONFIDENCE REGARDING POTENTIAL FOR MVFR
CIGS TONIGHT.

OUTLOOK /TUESDAY THROUGH FRIDAY/...HIGH CONFIDENCE.

TUESDAY THROUGH THURSDAY...VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY NIGHT/...HIGH CONFIDENCE.

NORTHEAST WINDS OF 25 KNOTS ON ALL WATERS THROUGH EARLY TONIGHT
WILL DIMINISH ON SOME OF THE WATERS BUT LINGER ON THE SOUTHERN
OUTER WATERS TONIGHT AND MONDAY. ANY REMAINING 25 KNOT WINDS WILL
DIMINISH MONDAY NIGHT AS DISTANT HURRICANE JOACHIN MOVES OFF TO
THE EAST.

THE PERSISTANT NORTHEAST WIND WILL KEEP SEAS UP THROUGH MONDAY
NIGHT WITH 5 TO 9 FOOT SEAS ON ALL EXPOSED WATERS.

SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR MOST WATERS THROUGH
THIS PERIOD.

OUTLOOK /TUESDAY THROUGH FRIDAY/...MODERATE CONFIDENCE.

TUE...WINDS DIMINISHING AND BECOMING LIGHT ON TUE. EASTERLY SWELL
COMBINED WITH LEFTOVER WIND WAVE WILL RESULT IN SEAS UP TO 9 FT
OUTER WATERS WHICH WILL SLOWLY SUBSIDE DURING TUE. SCA WILL BE
NEEDED THROUGH TUE AND INTO TUE NIGHT FOR SEAS.

WED INTO THU...LIGHT NW WINDS WED...THEN BRIEFLY INCREASING POST-
FRONTAL N WINDS LATE WED NIGHT INTO THU MORNING BUT LIKELY REMAINING
BELOW SCA. WINDS DIMINISHING LATE THU/THU NIGHT AS HIGH PRES BUILDS
OVER THE WATERS. LEFTOVER 5 FT SEAS VFR E WATERS EARLY WED...THEN
SUBSIDING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 4 AM TO 9 AM EDT MONDAY FOR MAZ002-008.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT MONDAY FOR ANZ232-233.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ230-
     236.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR ANZ231-234.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ235-237-250-
     251-254>256.

&&

SYNOPSIS...WTB/KJC
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...KJC
AVIATION...WTB/KJC
MARINE...WTB/KJC
Hazardous weather outlook, Oct 4, 12:59 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1259 PM EDT SUN OCT 4 2015

CTZ002>004-MAZ005>007-009>024-026-RIZ001>008-051700-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
1259 PM EDT SUN OCT 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ002>004-008-051700-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-
1259 PM EDT SUN OCT 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS AND
WESTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOW PROBABILITY OF PATCHY LATE NIGHT FROST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-051700-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1259 PM EDT SUN OCT 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in Massachusetts, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.